Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
404 Publications
1999 | Book Review | LibreCat-ID: 51581
Guillemin, V., E. Lerman, S. Sternberg. Symplectic fibration and Multiplicity Diagrams (Cambridge University Press, 1996)
J. Hilgert, JBer. DMV 101 (1999).
LibreCat
J. Hilgert, JBer. DMV 101 (1999).
1999 | Journal Article | LibreCat-ID: 51424
A Conjugacy Theorem for Symmetric Spaces
J. Hilgert, A. Neumann , G. Ólafsson, Math. Annalen 313 (1999) 785–791.
LibreCat
J. Hilgert, A. Neumann , G. Ólafsson, Math. Annalen 313 (1999) 785–791.
1999 | Journal Article | LibreCat-ID: 51423
Weighted Bergman Spaces Associated to Causal Symmetric Spaces
J. Hilgert, B. Krötz, Manus. Math. 99 (1999) 151–180.
LibreCat
J. Hilgert, B. Krötz, Manus. Math. 99 (1999) 151–180.
1999 | Journal Article | LibreCat-ID: 51421
Positive Definite Spherical Functions on Olshanskii Domains
J. Hilgert, K.-H. Neeb, Trans. AMS. 352 (1999) 1345–1380.
LibreCat
J. Hilgert, K.-H. Neeb, Trans. AMS. 352 (1999) 1345–1380.
1999 | Journal Article | LibreCat-ID: 40666
An uncertainty principle for Hankel transforms
M. Rösler, Proceedings of the American Mathematical Society 127 (1999) 183–194.
LibreCat
M. Rösler, Proceedings of the American Mathematical Society 127 (1999) 183–194.
1999 | Journal Article | LibreCat-ID: 40184
An uncertainty principle for the Dunkl transform
M. Rösler, Bulletin of the Australian Mathematical Society 59 (1999) 353–360.
LibreCat
| DOI
M. Rösler, Bulletin of the Australian Mathematical Society 59 (1999) 353–360.
1999 | Journal Article | LibreCat-ID: 40189
Positivity of Dunkl’s intertwining operator
M. Rösler, Duke Mathematical Journal 98 (1999) 445–463.
LibreCat
| DOI
M. Rösler, Duke Mathematical Journal 98 (1999) 445–463.
1999 | Journal Article | LibreCat-ID: 40192
Partial Characters and Signed Quotient Hypergroups
M. Rösler, M. Voit, Canadian Journal of Mathematics 51 (1999) 96–116.
LibreCat
| DOI
M. Rösler, M. Voit, Canadian Journal of Mathematics 51 (1999) 96–116.
1998 | Book Chapter | LibreCat-ID: 51477
Invariant Cones in Real Representations
J. Hilgert, K.-H. Neeb, in: J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg (Eds.), Positivity in Lie Theory: Open Problems, De Gruyter, Berlin, 1998.
LibreCat
J. Hilgert, K.-H. Neeb, in: J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg (Eds.), Positivity in Lie Theory: Open Problems, De Gruyter, Berlin, 1998.
1998 | Book Chapter | LibreCat-ID: 51475
Reproducing Kernels on Vector Bundles
J. Hilgert, W. Bertram, in: H.D. Doebner, V. Dobrev, J. Hilgert (Eds.), Lie Theory and Its Applications in Physics, World Scientific, Singapore, 1998.
LibreCat
J. Hilgert, W. Bertram, in: H.D. Doebner, V. Dobrev, J. Hilgert (Eds.), Lie Theory and Its Applications in Physics, World Scientific, Singapore, 1998.
1998 | Journal Article | LibreCat-ID: 51425
Hardy Spaces and Analytic Continuation of Bergman Spaces
J. Hilgert, W. Bertram, Bull. Math. Soc. Francaise 126 (1998) 435–482.
LibreCat
J. Hilgert, W. Bertram, Bull. Math. Soc. Francaise 126 (1998) 435–482.
1998 | Journal Article | LibreCat-ID: 51426
Poisson Lie Groups and Non-Linear Convexity Theorems
J. Hilgert, K.-H. Neeb, Math. Nachr. 191 (1998) 153–187.
LibreCat
J. Hilgert, K.-H. Neeb, Math. Nachr. 191 (1998) 153–187.
1998 | Book (Editor) | LibreCat-ID: 51594
Lie Theory and its Applcations in Physics II
J. Hilgert, H.-D. Doebner, V.K. Dobrev, eds., Lie Theory and Its Applcations in Physics II, World Scientific, 1998.
LibreCat
J. Hilgert, H.-D. Doebner, V.K. Dobrev, eds., Lie Theory and Its Applcations in Physics II, World Scientific, 1998.
1998 | Book (Editor) | LibreCat-ID: 51593
Positivity in Lie Theory
J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg, eds., Positivity in Lie Theory, De Gruyter, , 1998.
LibreCat
J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg, eds., Positivity in Lie Theory, De Gruyter, , 1998.
1998 | Journal Article | LibreCat-ID: 40197
Biorthogonal polynomials associated with reflection groups and a formula of Macdonald
M. Rösler, M. Voit, Journal of Computational and Applied Mathematics 99 (1998) 337–351.
LibreCat
| DOI
M. Rösler, M. Voit, Journal of Computational and Applied Mathematics 99 (1998) 337–351.
1998 | Journal Article | LibreCat-ID: 40200
Markov Processes Related with Dunkl Operators
M. Rösler, M. Voit, Advances in Applied Mathematics 21 (1998) 575–643.
LibreCat
| DOI
M. Rösler, M. Voit, Advances in Applied Mathematics 21 (1998) 575–643.
1997 | Journal Article | LibreCat-ID: 51427
Singular Unitary Highest Weight Representations via Geometric Quantization
J. Hilgert, Reports on Math. Physics 40 (1997) 209–215.
LibreCat
J. Hilgert, Reports on Math. Physics 40 (1997) 209–215.
1997 | Book Review | LibreCat-ID: 51582
Vaisman, I. Lectures on the Geometry of Poisson Manifolds (Birkhäuser, Boston, 1994)
J. Hilgert, JBer. DMV 99 (1997).
LibreCat
J. Hilgert, JBer. DMV 99 (1997).
1997 | Book | LibreCat-ID: 51495
Causal Symmetric Spaces, Geometry and Harmonic Analysis
J. Hilgert, G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis, Academic Press, San Diego, 1997.
LibreCat
| Download (ext.)
J. Hilgert, G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis, Academic Press, San Diego, 1997.
1997 | Journal Article | LibreCat-ID: 40205
An Uncertainty Principle for Ultraspherical Expansions
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 209 (1997) 624–634.
LibreCat
| DOI
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 209 (1997) 624–634.